Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of $ {\bf C}\sp{3}$

Author: Gary A. Harris
Journal: Trans. Amer. Math. Soc. 277 (1983), 343-351
MSC: Primary 32C05; Secondary 32A10, 32C25
MathSciNet review: 690056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following problem is considered. Given a real-analytic two-dimensional submanifold, $ M$, of complex Euclidean three-space, are ambient holomorphic functions determined by their values on $ M?$ For a large class of submanifolds a necessary and sufficient condition is found for $ M$ to be a local uniqueness set for holomorphic functions on complex three-space. Finally, the general problem is shown to be related to two-dimensional Nevanlinna theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C05, 32A10, 32C25

Retrieve articles in all journals with MSC: 32C05, 32A10, 32C25

Additional Information

PII: S 0002-9947(1983)0690056-8
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia